Swelling Uncommon at 11 Days
It is unusual for BOTOX to cause
persistent swelling. Usually it goes away 15 to 20 minutes after the injection.
Fillers such as hyaluronic acid can cause persistent swelling, especially in
the eye region. I would return to your physician to see whether there is any other
issue such as an infection that might be adding to the problem. Best wishes.
Have a question?
Ask a doctor
Swelling after Botox
Swelling after 11 days post-Botox is not typical. However, if a patient has an injection in the lower eyelid to open the eye, this injection can compromise the normal drainage of the skin and result in puffiness (edema) around the eyes. It is impossible to predict who will have this effect, but it is more more common in people who have allergies and puffy eyes in the morning. This will improve over the next few months as the Botox wears off. Regardless, swelling long after injection warrants a follow up visit.
Swollen Eyes after Botox Injections
Botox injections and swelling 11 days after is not a typical reaction. I would return to your treating physician to make sure that you do not have an infection in the area.
Under my eyes have swollen and gone puffy, 11 days after Botox. Will this go away?
That is an unusual reaction to Botox. Most of the time, the swelling from Botox resolves after a few hours. Occasionally it may take a day to go away. I would return to your injector to get an exam.